Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
orangehrzn

oiliness after accutane (high and low doses) ?

Does the oiliness come back after you stop accutane? Please list what was your dose/day, how long have you taken it, and how long ago was the last time you took it.

Share this post


Link to post
Share on other sites

Doses:

Month 1 - 30mg

Month 2 - 40mg

Month 3 - 40mg

Month 4 - 60mg

Month 5 - 60mg

Month 6 - 60mg

Month being 28 days.

My skin was noticably less oily by month 3 or 4. However, my skin is now oilier than it was before accutane now that i'm off it.

Share this post


Link to post
Share on other sites

It has for me. I was on 60 mg. a day for 6 months. The oil returned by the 2nd month after Tane and each day seems more oilier. Last day I took it was March 16, 2007.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×